Max Planck Society - eDoc Server

http://edoc.mpg.de



Computing mimicking networks
Authors: Chaudhuri, Shiva; Subrahmanyam, K. V.; Wagner, Frank; Zaroliagis, Christos
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Algorithmica
Volume: 26
Issue / Number: 1
Start Page: 31
End Page: 49
Document Type: Article
ID: 518151.0


Shortest paths in digraphs of small treewidth. Part I, {Sequential} algorithms
Authors: Chaudhuri, Shiva; Zaroliagis, Christos
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Algorithmica
Volume: 27
Issue / Number: 3/4
Start Page: 212
End Page: 226
Document Type: Article
ID: 518152.0


All-Pairs Min-Cut in Sparse Networks
Authors: Arikati, Srinivasa Rao; Chaudhuri, Shiva; Zaroliagis, Christos
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Journal of Algorithms
Volume: 29
Start Page: 82
End Page: 110
Document Type: Article
ID: 517993.0


Computing Mimicking Networks
Authors: Chaudhuri, Shiva; Subrahmanyam, K. V.; Wagner, Frank; Zaroliagis, Christos
Place of Publication: Berlin, Germany
Publisher: Springer
Date of Publication (YYYY-MM-DD): 1998
Title of Proceedings: Proceedings of the 25th International Colloquium on Automata, Languages and Programming (ICALP-98)
Start Page: 556
End Page: 567
Title of Series: Lecture Notes in Computer Science
Document Type: Conference-Paper
ID: 517992.0


Shortest paths in digraphs of small treewidth. Part II: Optimal parallel algorithms
Authors: Chaudhuri, Shiva; Zaroliagis, Christos
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Theoretical Computer Science
Volume: 203
Issue / Number: 2
Start Page: 205
End Page: 223
Document Type: Article
ID: 517688.0


The $p$-neighbor $k$-center problem
Authors: Chaudhuri, Shiva; Garg, Naveen; Ravi, R.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Information Processing Letters
Volume: 65
Start Page: 131
End Page: 134
Document Type: Article
ID: 517997.0


Probabilistic recurrence relations revisited
Authors: Chaudhuri, Shiva; Dubhashi, Devdatt
Date of Publication (YYYY-MM-DD): 1997
Title of Journal: Theoretical Computer Science
Volume: 181
Issue / Number: 1
Start Page: 45
End Page: 56
Document Type: Article
ID: 517912.0


The Complexity of Parallel Prefix Problems on Small Domains
Authors: Chaudhuri, Shiva; Radhakrishnan, Jaikumar
Date of Publication (YYYY-MM-DD): 1997
Title of Journal: Information and Computation
Volume: 138
Issue / Number: 1
Start Page: 1
End Page: 22
Document Type: Article
ID: 517783.0


Deterministic restrictions in circuit complexity
Authors: Chaudhuri, Shiva; Radhakrishnan, Jaikumar
Place of Publication: New York
Publisher: ACM Press
Date of Publication (YYYY-MM-DD): 1996
Title of Proceedings: Theory of Computing : 28th Annual ACM Symposium (STOC-28)
Start Page: 30
End Page: 36
Document Type: Conference-Paper
ID: 517760.0


On the Parallel Complexity of Acyclic Logic Programs
Authors: Chaudhuri, Shiva; Dimopoulos, Yannis; Zaroliagis, Christos
Date of Publication (YYYY-MM-DD): 1996
Title of Journal: Parallel Processing Letters
Volume: 6
Issue / Number: 2
Start Page: 223
End Page: 230
Document Type: Article
ID: 517675.0